# SDR DALA2024021302104

- Difficulty date: February 9, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 11,178 hours, 5,104 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 68332104
- Part serial: 68332M8238
- Condition: Faulty
- Location: Rt Overwing
- Part time: 5,794 hours, 2,658 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SLIDE CAUTION - RT WING SLIDE. T/S PER A220 EFIM SOLUTION # 2-29570. R/R RT OWEED SLIDE PER WORKCARD 2563-4005. NO ACTIVE FAULTS AT THIS TIME. NO "M" PROCEDURES TO REVERSE, PLACARDS REMOVED. OK FOR SVC. RII C/W 855718 (LP# 4885170)
